# SDR 97ZZZX2083

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4162G
- Make and model: Cessna 421C
- Aircraft serial: 421C0426
- System (JASC): 3233 · Landing Gear Actuator
- Part: Lug
- Part number: 571304034
- Condition: Broken
- Location: Nlg Actuator
- Part time: 5,236 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF ON TEST FLIGHT FOR REPLACEMENT OF CYLINDER ON LEFT ENGINE WHEN THE LANDING GEAR WAS RETRACTED, A LOUD NOISE WAS HEARD IN THE NOSE WHEEL AREA.  THE LANDING GEAR WAS EXTENDED AND ALL INDICATIONS FOR DOWN AND LOCKED WERE PRESENT.  AIRCRAFT LANDED WITHOUT ANY INCIDENT.  AIRCRAFT WAS PUT ON JACKS AND DURING I NSPECTION, LUGS THAT ARE USED FOR THE NOSE GEAR ACTUATOR TO FUSELAGE ATTACH POINTS, WERE FOUND BROKEN.  NOSE GEAR ACTUATOR WEDGED ITSELF IN PLACE TO KEEP GEAR IN DOWN AND LOCKED POSITION.
